# SDR DHL9780324C

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 31l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 LOWER CARGO COMPT BS 460 STR 31L HAS EXFOLIATING CORROSION.  REMOVED CORRODED FITTING, FABRICATED NEW SPLICE FITTING PER EO 97-53-0116, INSTALLED NEW SPLICE PER THE EO AND SRM 51-1-20.
